# SDR SIMA2021080325005

- Difficulty date: July 25, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 13,798 hours, 9,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI# 53-23-005 R/H FLOOR BOARD SUPPORT GUSSET IN AFT GALLEY AT FRAME 90 JUST FWD OF AVIONICS RACK CORRODED (LEVEL 2 CORROSION)-C/A-RAR R/H FLOOR BOARD SUPPORT GUSSET IN AFT GALLEY AT FRAME 90 JUST FWD OF AVIONICS RACK IAW EMB 175 SRM 51-40-08.
